# SDR CA040126007

- Difficulty date: January 26, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 5,569 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV3BC
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Part number: Z4242170001
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI A STUDENT PILOT NOTICED THAT THE AIRCRAFT WOULD NOT STEER PROPERLY. MAINTENANCE NOTICED THAT THE RT STEERING SPRING WAS BROKEN. THIS HAS BEEN AN ON GOING PROBLEM WITH STUDENTS WHEN THEY TRY TO STEER THE AIRCRAFT WITHOUT GETTING THE AIRCRAFT ROLLING FIRST ADDING STRESS TO THE SPRINGS.
